MathSciNet Relay Station
MathSciNet bibliographic data
MR226959 (37 #2545) 93.20
Kushner, H. J. On the stability of processes defined by stochastic difference-differential equations. J. Differential Equations 4 1968 424–443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement